# SDR REXA2021050500196

- Difficulty date: March 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: CC670130222
- Condition: Dented
- Location: R Aileron Fairin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON CENTER SUPPORT FAIRING BRACKET DENTED/BENT. - INSTALLED NEW RIB P/N: CC620-13022-2 ON R/H AILERON IAW CRJ 700 SRM 51-42-001-001-A01 REV.38 DATED JUL 25/2020. WVAC EMP #460661
